# SDR COMA0370053

- Difficulty date: November 30, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 2,747 hours, 2,093 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 4120T14P02
- Part serial: EDFC0285
- Condition: Faulty
- Location: Lt Engine
- Part time: 2,740 hours, 2,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5043) DURING CRUISE FLIGHT THE LT ENGINE FAN VIBRATION ENTERED THE AMBER CAUTION RANGE REACHING 2.1.  AIRCRAFT RETURNED TO THE DEPARTING CITY (CVG).  REPLACED THE LT ENGINE VIBRATION/ACCELEROMETER.
